# SDR ASAA2018091026062

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 17,918 hours, 5,890 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 10836
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 17,919 hours, 5,891 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT ANTI-ICE (ENG) WAS TURNED ON. NR 1 ENG TAI LITE CAME ON GREEN FOR 30 SECONDS THEN WENT OFF FOR 5 SECONDS AND CAME BACK ON YELLOW. BLUE LITE WAS DIM BLUE. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE COWL TAI VALVE IAW AMM 30-21-11. OPS CHECK GOOD.
